# SDR DALA2025041703028

- Difficulty date: April 11, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 15,271 hours, 6,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH SLAT #4 RACK TOOTH #1 AND #2, HAS EVIDENCE OF CORROSION AFT SURFACE AND PREVIOUS REWORK. 5742-01028-02A. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT  COMPLIED WITH ER/A 621942-14AD REV A AND PRI 621942-14AD MATCHES ASSOCIATED ER/A 14-621942 ADDED FOR AC 8112. (LP# 0908369)
